# SDR AALA201812069017

- Difficulty date: November 9, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 231FF, LOCATED AT FR 20 TO FR 24, BL Y1292 TO Y1732 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 PARA 2 FIGURE 20106 AND IRM 9701 REV I.
